Hi Doctor. I asked you a couple of questions about having lower back pain after a cervical myelogram. It's been 3 months and a mri showed tarlov cysts, the largest one 7 mm but it says they are usually of no consequence. The rest of the lumbar mri was unremarkable. I am certain that the cysts are causing my pain. Is it possible that when the dye was injected the pressure increase caused these to become symptomatic? The pain started as soon as the dye was injected and has continued with leg weakness and buttock pain and numbness. Thanks. Any info. will be appreciated.
Do you know if these cysts can sometimes get better or if they will more than likely continue causing pain? Sorry for so many questions but I've never heard of this before. I was expecting a herniated disc or something to be causing this. Thank you for your time. You're a big help to a lot of people.
Tarlov cysts are out of my level of expertise. I wish I could provide further assistance.
You might want to check this web site: www.tarlovcystfoundation.org It might help you learn more about how this condition is treated. I believe there is also a forum discussion available to individuals who use the site or a method to contact the foundation for more detailed answers.
It might help with communication if you are able to print any of the material to show your current physicians. Maybe they will be more receptive to your concerns.
Keep me posted -- I am always eager to learn more!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.